# SDR DJFA2006349

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 7,633 hours, 4,696 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 99145584
- Part serial: 217
- Condition: Binding
- Location: Pitch Feel
- Part time: 7,633 hours, 4,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL100, ON DEPARTURE, CREW REPORTED (PITCH FEEL FAIL) INDICATION ON EICAS.  CREW DECLARED AN EMERGENCY AND RETURNED.  MAINTENANCE DISCOVERED THE PITCH FEEL ACTUATOR BINDING INTERMITTENTLY.  THE ACTUATOR WAS REPLACED.  FUNCTIONAL CHECKS WERE SATISFACTORY.
